# SDR SWAA2022031571095

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE BS 986.5 FLOOR BEAM UPPER FLANGE AT FASTENER HOLES LBL-45 TO RBL-45 WL-208. / [01] PARTIALLY COMPLETED STEPS 1 & 2;[23] FABRICATED -1 T-CHORD FROM BAC1505-101474 7050-T76511 LOT#1412519-1; -2 ANGLES FROM BAC1490-2811#7075T62 CLAD LOT#1453731-1; -3 ANGLES FROM BAC1490-2887#7075T62 CLAD LOT#1382473-2; -4 STRAPS FROM 7075T6#0.080' CLAD LOT#1379745-2 AND 4 EA STRUCTURAL SHIMS FROM 7075T6#0.090' CLAD LOT# 1449283-1. TREATED ALL REPAIR PARTS IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA#22-153-00452. OK TO PRIME REPAIR PARTS.25] LOCATED AND DRILLED 2 EA NEW SHEAR TIES BEWEEN STR 17-STR18 L/H & RH; 4 EA CLIPS PN# 147A5615-5/6 AT LBL 20.7 & 33.8 IAW SRM 51-40-05; IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA# 22-153-00452-WIP1. OK TO INSTALL;[31] PRIMED ALL REPAIR PARTS ON ITEM 23 ABOVE AND REFWORKED AREA IAW SRM 53-70-51-2R-4 REPAIR 4... OK TO INSTALL;[32] VERIFIED CORRECTIVE ACTION ENTRY 31.  OK TO INSTALL REPAIR PARTS;[33] FABRICATED; LOCATED AND DRILLED 4 EA FITTINGS ON ITEM 27 ABOVE AND 4 EA SHIMS FROM 7075T6#0.020' CLAD LOT#1472548-1. TREATED IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA#22-153-00452-WIP1. OK TO PRIME REPAIR PARTS;[34] VERIFIED CORRECTIVE ACTION ENTRY 33.  OK TO PRIME REPAIR FITTINGS AND SHIMS;[35] PRIMED 4 EA FITTINGS AND 4 EA SHIMS IAW SRM 53-70-51-2R-4 REPAIR 4... OK TO INSTALL;[36] VERIFIED CORRECTIVE
